Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem on pefect maps

Author: Ernest Michael
Journal: Proc. Amer. Math. Soc. 28 (1971), 633-634
MSC: Primary 54.60
MathSciNet review: 0275387
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel′skiĭ, Perfect maps and condensations, Dokl. Akad. Nauk SSSR 176 (1967), 983–986 (Russian). MR 0238276
  • [2] N. Bourbaki, Livre III: Topologie générale. Chapitres 1, 2, 3rd ed., Actualités Sci. Indust., no. 1142, Hermann, Paris, 1961. MR 25 #4480.
  • [3] Z. Frolík, Analytic and Borelian sets in general spaces, Proc. London Math. Soc. (to appear).
  • [4] Jun-iti Nagata, A note on 𝑀-space and topologically complete space, Proc. Japan Acad. 45 (1969), 541–543. MR 0254803
  • [5] J. van der Slot, Some properties related to compactness, Mathematical Center Tracts 19, Amsterdam, 1966.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60

Additional Information

Keywords: Perfect maps
Article copyright: © Copyright 1971 American Mathematical Society